MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F; CHRONIC CATHETERS
Catalog Number 0700610
Medical Device Problem Codes Loss of or Failure to Bond (1068); Fracture (1260); Material Separation (1562); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure.During the procedure, it was reported that the cuff had allegedly come loose from the powerline.Reportedly, device was opened, upon placement, and noticed that the cuff was loose and it came off.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 6fr powerline d/l catheter in two segments was returned for evaluation.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The sample appeared to have residue throughout.Caps were not noted on both luers.The complaint sample was returned with the clamps engaged.Tissue cuff material was noted to be missing throughout the cuff.What appeared to be adhesive residue, was noted proximal to the tissue cuff on the catheter body.The tissue cuff was noted to move freely throughout the catheter.Lack of adhesive in the tissue cuff area of the catheter was noted.A split was noted on the catheter body approximately 3.7cm from the distal end of the tissue cuff, proximal to the 7.0cm depth mark.The edges of the split on the catheter body were noted to be uneven.The surface could not be determined as additional damage would be caused in area.The manufacturing site review states, it was observed that the tissue cuff was not in its original position, the cuff had shifted slightly, adhesive residues were observed in the cuff area, it was observed that the cuff had been separated from the catheter body, a slight alteration of fibers was observed, residues of use were observed throughout the sample.Therefore, the investigation is confirmed for the reported cuff failure to bond, material separation and identified fracture issue.The definitive root cause could not be determined, based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d4(unique identifier (udi)), g3, h6 (patient, device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure.During the procedure, it was reported that the cuff had allegedly come loose from the powerline.Reportedly, device was opened, upon placement, and noticed that the cuff was loose and it came off.There was no reported patient injury.

Brand Name
POWERLINE CV CATHETER, POLYURETHANE SINGLE-LUMEN, 6F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23119807
Report Number3006260740-2025-07112
Device Sequence Number15790732
Product Code LJS
UDI-Device Identifier00801741036590
UDI-Public(01)00801741036590(11)250513(17)270630(10)REKR0705
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0700610
Device Lot NumberREKR0705
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown